# SDR 95FDEA00302

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: TPN7
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE 1050 BS FRAME S 26L PASSING THROUGH JIG HOLE.  REMOVED CRACK 1050 BS S26L FABRICATED ANGLE BACK DRILLED HOLE, DEBURRED, ALODINED, PRIMERED AND FASTENED INTO PLACE.  ALL WORK ACCOMPLISHED PER FEDEX SRM 51-40-3.
